# SDR AALA20190128001

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N988AL
- Make and model: Airbus A321-231
- Aircraft serial: 7154
- Aircraft time: 8,429 hours, 3,239 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR PRESSURE LOW. MAINTENANCE SERVICED R4 DOOR TO PROPER PRESSURE PER 52-20-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
